Rhode Island, 2017

Winter Weather in Rhode Island, December 14, 2017

December 14, 2017 · NWS BOX · 2 events in 2 counties and zones

Low pressure over the Great Lakes redeveloped south of Long Island and quickly moved east out to sea. Snow developed over the region during the early morning of the 14th and tapered off toward midday.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

Low pressure over the Great Lakes redeveloped south of Long Island and quickly moved east out to sea. Snow developed over the region during the early morning of the 14th and tapered off toward midday.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Dec 14, 1:00 AM EST, 2 hours earlier.

Area forecast discussion, Dec 14, 1:00 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Taunton MA
100 AM EST Thu Dec 14 2017

.SYNOPSIS...
A fast moving low pressure will track S of New England late
tonight and early Thursday bringing a period of accumulating
snow to the south coast and especially the Islands. Cold
persists into the weekend with a chance of snow showers Friday
night into Saturday. Blustery and cold for Sunday but the
beginning of a milder trend Monday ahead of which there's the
possibility of a mixed wintry precipitation event. Quiet and dry
with an ebb and flow pattern during the week up till late
Thursday into Friday during which time there's the possibility
of another mixed wintry precipitation event.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1 AM update...
Leading edge of light snow reaching the ground is across SE NY.
Dry air in low levels with dewpoints in the single numbers will
initially erode the snow so onset timing of 3 to 6 am still
looks reasonable.

Previous discussion...
Current forecast on track for the most part. Only change was to
keep a dry forecast tonight for much of eastern MA north of TAN
and east of ORH. Low level dry air will hang tough in this
region and will likely prevent any snowfall through 6 am. Timing
of onset of snowfall for SW New Eng and south coast region is
3-6 AM with best chance for a coating to up to an inch by 6 AM
from HFD to southern RI and the Islands.

Will allow wind advisory to expire at 10 pm.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
*** Accumulating Snow Likely Immediate South Coast and Islands
 Thursday Morning ***

4 PM update...

Thursday...

Mid level trough moves across the region from west to east during
the morning. Good synoptic scale lift associated with this system as
seen on Q-vector maps. This results in surface low jumping from near
Cleveland at 06z to redeveloping south of Long Island 12z Thu and
tracking east along the 40N parallel during the day. Good model
agreement that modest omega (15 -ubar/s) occurs in the DGZ (snow
growth layer of -10C to -20C) 12z-15z Thu along the immediate south
coast and Islands. Thus should see at least modest size flakes
(dendrites) which will help reduce vsby and yield an efficient snow
system with 15-1 snow ratios. In addition, models suggest some
instability in this layer too in the form of -epv. So the
combination of modest synoptic scale lift, good Fgen in snow growth
layer may result in this system over performing. However limiting
factors for more snow is very dry airmass on the front end of this
system. Will likely lose a few hours of qpf to virga as blyr slowly
saturates. Furthermore, system is very progress which leaves just a
1-3 hr window for moderate snowfall. Thus have leaned toward a 1-3
inch snowfall for immediate south coast and islands with impact to
the morning commute from Westerly to Newport to New Bedford to Cape
Cod. Given cold antecedent conditions snow will immediately stick to
all surfaces. Will have to see how 00z models trend as these systems
sometime trend northward. This would result in accumulating snow
possibly as for north as Hartford to Providence to Plymouth.
Nonetheless there will be a very sharp cutoff on the northern edge
of the snow shield.

Given trough is very progressive expecting sunshine to develop
during the afternoon. Still colder than normal with highs only in
the upper 20s and lower 30s. Not nearly as windy as today but still
a chilly day.

Thursday night...

Becoming blustery during the evening behind departing low. However
winds drop off late as weak high pres builds in. This will allow for
another cold night including the south coast given a fresh snow
cover. Lows in the teens most areas with single digits well inland.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
*/ Highlights...

 - Light snow showers possible Friday night into Saturday
 - Cold and blustery Saturday night into Sunday
 - Possible mixed precipitation Sunday night through Monday night
 - Perhaps quiet, cold until Thursday night into Friday
   with another mixed precipitation event

*/ Overview...

Interpreting through late December. Considerable forecast warming in
the stratosphere, polar low / night-time jet displaced to the other
side of the N hemisphere subsequent of noteworthy anomalous ridging
across Northern N America. Beneath which warm air continues to surge
into the Arctic from the NW Pacific (with perhaps MJO contributions)
and the NW Atlantic displacing colder air S where it becomes bowled
up across NE Asia / NE N America. Ensemble means continue to signal
an active weather pattern with an amplified H5 ridge-trof pattern
over the CONUS, anomalous H85 T warming over the N Pacific with cold
anomalies continually reloaded over Central/E N America, however a
trend towards higher heights / surface mean sea level pressure with
stratospheric cross-polar flow shifting into NW Europe.

Making sense of it all, NW Pacific disturbances translating E across
the CONUS seemingly look to flatten the H5 pattern, lock colder air
N for a time, the NE CONUS falling into the transitional zone of air-
masses before colder air reloads and surges S again. An ebb and flow
setup however not barred from N shots of colder air, the lack of S-
stream dominance. Yet a trend of higher heights as signaled from the
ensemble means, cold shots may not be as deep, storm development may
not be so pronounced long-term. Perhaps La Nina signals are starting
to emerge across N America with a lesser pronounced H5 trof pattern
over Central/E N America downstream of stout ridging / warmth over
the NW Pacific.

Tough to get down on the details and specifics, taking a broad view
approach with the discussion above. Will hit on any threats/impacts
in the details below. With perhaps a flatter pattern evolving and
the lack of downstream traffic over the N Atlantic, the move into a
zone of transition between the airmasses as noted above, as forecast
guidance suggests, could end up in a regime of quick-moving systems
with mixed precipitation type outcomes that later deepen downstream
and yield that reloading shot of colder air, yet that colder air not
as deep, perhaps simply swiping the NE CONUS more to the N.

*/ Discussion...

Friday through Saturday...

Cold, blustery at times, chance of snow showers Friday night into
Saturday. A nod to ensemble means for 24-hour rainfall probabilities
in excess of 0.01 inches as N-stream clipper energy translates to a
dominant S-stream disturbance across the offshore baroclinic front.
Yet leaning very light outcomes. Lack of ascent within moist snow
growth regions parent with the positively-tilted H5 trof undergoing
neutral transition along the surface transition boundary. It isn't
till better mid-level curvature and ejecting vortmax above the S-
stream can get things going, in this instance further downstream.
Leaning snow accumulations along the N/W slopes of high terrain
given orographic support, and along the SE coast as energy / ascent
begins to come together before ejecting out to sea. Highest snow
accumulations possibly over an inch for S/SE coast, especially over
the Islands and Outer Cape. Visibility impacts, perhaps some slick
road conditions. Behind the disturbance, winds kick up, colder air
drives back in, wind chills drop back down into the single digits
Sunday morning, lows in the teens.

Sunday into Monday...

Potential mixed precipitation event. Ascent overall light, seemingly
quasi-parallel flow along the lifting warm front. Above a cold air
damming signature with an indication of northerly ageostrophic flow,
the surface high to the N however a weaker low over the Great Lakes,
could see a period of freezing rain / drizzle centered around late
Sunday night into early Monday morning, especially in the interior
sheltered valleys where cold will be more difficult to dislodge. A
nod again to ensemble mean for 24-hour rainfall probabilities in
excess of 0.01 inches which is roughly 70 percent or greater. Again
light outcomes but enough to potentially make for hazardous travel
and could yield WINTER WEATHER ADVISORIES for a trace of ice. Some
question as to how quickly the warm front will lift N and how long
threats / impacts may linger. Could hold through Monday evening. A
low confidence forecast given poor handling via operational guidance
on individual upstream waves.

Tuesday onward...

Leaning a flatter, progressive flow regime with transitioning air-
masses. With any additional waves will be looking for potential
mixed precipitation events with the ebb and flow of 2m temperatures.
Weaker energy ejecting E and deepening, expecting behind each system
the return of colder conditions ushered by breezy N/W winds. Lack of
confidence in the forecast beyond 96 hours (which does include the
Sunday into Monday timeframe). In leaning with ensemble means, after
the early week disturbance, our next event may not occur until late
Thursday into Friday, an initial cold blustery pattern transitioning
warmer, more seasonable in-between.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...High confidence.

Through 12z...
Areas of MVFR developing near the south coast 09-12z as light
snow develops. Localized IFR vsbys.

Today...High confidence.
Period of snow with MVFR/IFR conditions moves along the south
coast and Cape/Islands 12-16z. Northern edge of MVFR BDL-PVD
with areas of IFR to the south, especially Cape/Islands. Mainly
VFR cigs along and north of BAF-ORH-BOS. Improving conditions
this afternoon with gradual clearing from NW to SE. WNW gusts
20-25 kt develop in the afternoon, strongest higher terrain.

Tonight...High confidence.
VFR. Clear skies and light winds.

Friday...High confidence.
VFR with mid level clouds moving in during the afternoon. Areas
of MVFR cigs developing late afternoon Cape/Islands.

KBOS Terminal...High confidence in TAF. A few flurries possible
this morning but any vsby restrictions should remain to the
south.

KBDL Terminal...Moderate confidence in TAF. Brief MVFR
cigs/vsbys in light snow possible for a few hours this morning,
but lower conditions should remain to the south.

Outlook /Friday Night through Monday/...

Friday Night: Mainly VFR, with areas MVFR possible. Breezy.
Chance SHSN.

Saturday: VFR. Windy with gusts to 30 kt.

Saturday Night: VFR. Windy with areas gusts to 30 kt.

Sunday: Mainly VFR, with local MVFR possible. Slight chance SN.

Sunday Night: Mainly VFR, with areas MVFR possible. Chance SN,
chance RA, slight chance FZRA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Chance
RA, chance SN, slight chance FZRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...High confidence.

Tonight...

WNW gales this evening then diminishing toward midnight as 975 low
over New Brunswick lifts farther north into Canada.

Thursday...

Weak low moves east across 40N south of New England with a period of
morning snow lowering vsbys especially near south coast of MA/RI.
Low races out to sea with improving conditions during the afternoon
and winds becoming NW.

Thursday night...

Modest NW winds in the evening becoming light late as weak high pres
builds in from the west. Dry weather and good vsby.

Outlook /Friday Night through Monday/...

Friday: Winds less than 25 kt. Seas locally approaching 5 ft.

Friday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of seas approaching 5 ft. Chance
of rain showers, chance of snow showers.

Saturday: Low risk for gale force winds with gusts up to 35 kt.
Areas of rough seas. Slight chance of rain showers, slight
chance of snow showers.

Saturday Night: Low risk for gale force winds with gusts up to
35 kt. Local rough seas.

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.

Sunday Night through Monday: Winds less than 25 kt. Chance of
rain.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 AM EST this morning for ANZ231-
     232-235-237-251.
     Small Craft Advisory until 4 AM EST early this morning for
     ANZ230-233-234.
     Small Craft Advisory until 3 AM EST early this morning for
     ANZ236.
     Small Craft Advisory until 7 AM EST Friday for ANZ250-254>256.

&&

SYNOPSIS...Nocera/Sipprell
NEAR TERM...KJC
SHORT TERM...Nocera
LONG TERM...Sipprell
AVIATION...KJC/Sipprell
MARINE...Nocera/Sipprell
Hazardous weather outlook, Dec 13, 4:30 AM EST, 22 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
430 AM EST Wed Dec 13 2017

MAZ002>006-008>018-020-021-026-RIZ001>007-140930-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
430 AM EST Wed Dec 13 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for most of Massachusetts except
Berkshire county and Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Periods of light snow will develop overnight tonight across
Rhode Island and southeast Massachusetts. Untreated roadways may
become locally slippery with any new snow cover, especially during
the early Thursday morning commute.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow will taper off across south coastal areas by midday
Thursday. However, there may still be some slippery roadways across
the region with cold temperatures in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-019-022>024-RIZ008-140930-
Eastern Essex MA-Eastern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Block Island RI-
430 AM EST Wed Dec 13 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts and
southern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Periods of light snow will develop across south coastal Massachusetts
and coastal Rhode Island overnight tonight. Untreated roadways may
become locally slippery with any new snow cover, especially during
the early Thursday morning commute.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow will taper off across south coastal areas by midday
Thursday. However, there may still be some slippery roadways across
the region with cold temperatures in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-140930-
Hartford CT-Tolland CT-Windham CT-
430 AM EST Wed Dec 13 2017

This Hazardous Weather Outlook is for northern Connecticut.

.DAY ONE...Today and Tonight.

Westerly wind gusts are forecast as high as 40 to 45 mph the
strongest of which are likely across the high terrain. Isolated
downed tree and/or tree limbs are possible.

Periods of light snow will develop across northern Connecticut
overnight tonight. Untreated roadways may become locally slippery
with any new snow cover, especially during the early Thursday
morning commute.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow will taper off by mid morning Thursday across northern
Connecticut. However, there may still be some slippery roadways
across the region with cold temperatures in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ255-256-140930-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT UNTIL 3 AM EST THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-254-140930-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-231-251-140930-
Boston Harbor-Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232-235-237-140930-
Nantucket Sound-Rhode Island Sound-Block Island Sound-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-140930-
Narragansett Bay-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ233-234-140930-
Vineyard Sound-Buzzards Bay-
430 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Dec 13, 11:25 PM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1125 PM EST WED DEC 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     NON-TSTM WND GST HAMPTON                 41.78N  72.05W
12/13/2017  M53 MPH          WINDHAM            CT   HAM RADIO

            HAM RADIO

1125 AM     NON-TSTM WND DMG KINGSTON                41.47N  71.52W
12/13/2017                   WASHINGTON         RI   AMATEUR RADIO

            MEDIUM SIZED TREE DOWN ACROSS WIRES ON HILLTOP AVENUE

1145 AM     NON-TSTM WND DMG NORWELL                 42.17N  70.78W
12/13/2017                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE DOWN ACROSS MAIN STREET

0120 PM     NON-TSTM WND DMG GOSHEN                  42.43N  72.80W
12/13/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON CONWAY ROAD NEAR THE CONWAY LINE

0152 PM     NON-TSTM WND GST GOSHEN                  42.44N  72.80W
12/13/2017  M52 MPH          HAMPSHIRE          MA   HAM RADIO

            HAM RADIO

0205 PM     NON-TSTM WND DMG UPTON                   42.17N  71.61W
12/13/2017                   WORCESTER          MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON HARTFORD AVENUE SOUTH

0708 PM     NON-TSTM WND DMG WESTPORT                41.67N  71.10W
12/13/2017                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON DRIFT ROAD

&&

EVENT NUMBER BOX1707741 BOX1707747 BOX1707748 BOX1707743 BOX1707742
BOX1707745 BOX1707746

AED/NMB/EVT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 winter weather. Local standard time, as filed.

Winter Weather, Washington

When
December 14, 3:00 AM EST to 11:00 AM EST
Where
Washington forecast zone
Reported by
Trained Spotter
Coordinates
41.397, -71.620 (the zone’s center; the record gives no point)

Two to four inches of snow fell on Washington County.

Winter Weather, Newport

When
December 14, 3:00 AM EST to 11:30 AM EST
Where
Newport forecast zone
Reported by
Trained Spotter
Coordinates
41.500, -71.281 (the zone’s center; the record gives no point)

Two and one-half to three inches of snow fell on Newport County.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Rhode Island in 2017Every state in 2017This day in weather historyWarnings in Rhode Island, December 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 727854, 727855.